# SDR FDEA201707151960

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Part serial: 0000
- Condition: Gouged
- Location: Frame 57
- Part time: 59,690 hours, 21,594 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK -Y450 GOUGED AT TWO LOCATIONS BETWEEN FRAMES 57 & 57.2.  REMOVED DAMAGED SECTION OF THE SEAT TRACK, FABRICATED A NEW SECTION AND REPAIR PARTS,  INSTALLED IAW SRM 53-  10-16, FIG 208,  CLASSIFIED AS A MAJOR REPAIR.
